Open Access
Translator Disclaimer
2013 Three Homoclinic Solutions for Second-Order p -Laplacian Differential System
Jia Guo, Bin-Xiang Dai
Abstr. Appl. Anal. 2013(SI61): 1-10 (2013). DOI: 10.1155/2013/183585

Abstract

We consider second-order p -Laplacian differential system. By using three critical points theorem, we establish the new criterion to guarantee that this p -Laplacian differential system has at least three homoclinic solutions. An example is presented to illustrate the main result.

Citation

Download Citation

Jia Guo. Bin-Xiang Dai. "Three Homoclinic Solutions for Second-Order p -Laplacian Differential System." Abstr. Appl. Anal. 2013 (SI61) 1 - 10, 2013. https://doi.org/10.1155/2013/183585

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1303.34023
MathSciNet: MR3102728
Digital Object Identifier: 10.1155/2013/183585

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top